International Journal of Game Theory

, Volume 14, Issue 1, pp 1–29 | Cite as

Formulation of Bayesian analysis for games with incomplete information

  • Jean -François Mertens
  • Shmuel Zamir
Papers

Abstract

A formal model is given of Harsanyi's infinite hierarchies of beliefs. It is shown that the model closes with some Bayesian game with incomplete information, and that any such game can be approximated by one with a finite number of states of world.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. Aumann, R.J., andM. Maschler: Repeated Games With Incomplete Information, A Survey of Recent Results. In: Game Theoretical Aspects of Gradual Disarmament. Final report on Contract ACDA/ST-116, prepared by Mathematica, Princeton, N.J., 1967, September, Chapter III.Google Scholar
  2. Böge, W., andTh. Eisele: On Solutions of Baysian Games. International Journal of Game Theory,8 (4), 1979, 193–215.Google Scholar
  3. Harsanyi, J.C.: Games With Incomplete Information Played by Bayesian Players. Parts I, II, III. Management Science14 (3, 5, 7), 1967 and 1968.Google Scholar

Copyright information

© Physica-Verlag 1985

Authors and Affiliations

  • Jean -François Mertens
    • 1
  • Shmuel Zamir
    • 2
  1. 1.CoreLouvain-la-NeuveBelgium
  2. 2.Department of StatisticsThe Hebrew UniversityJerusalemIsrael

Personalised recommendations